Follow instructions

By Anonymous - 30/10/2009 15:36 - United States

Today, I found out that when they put "Take with food" on the side of antibiotics, what they really mean is "Take with food because this stuff is gonna liquefy everything in your G.I. tract, and make you have to run out of the middle of calculus for the worst diarrhea ever." FML
I agree, your life sucks 30 265
You deserved it 10 940

Add a comment

You must be logged in to be able to post comments!

Top comments

Don't blame the anitbiotic. Calculus can give you the shits. Especially if you have a bad teacher.

hahaha this is how fmls should be.

Comments

hahahaha! that blows...literally.

My Geodon medication also says "Take With Food," but sometimes I took it straight, and nothing happened to me. No behavioral changes happen to me either. I think Geodon amounts to nothing more than a sugar pill. FML ------------------ www.BigYesBomb.com

Yeah not all medication has those effects, but YDI for not following instructions.

Yes YDI..it's on there for a reason. If you fail to follow instructions then you deserve what you get

yeah, that happens to me to, because i apparently don't eat enough with it, but of course, it's not too bad since I did at least eat something.

I lol'd cause I pictured some old guy giving a lecture the you just hear "Oh good Lord!" And see some dude running towards the door clutching his ass.

in russia diahrrea gets chuck Norris

wow, & yuuuck. ok good thing y mom used to make me eat before I take those,

hahaha this is how fmls should be.

I know right xDD

Umm... I strongly disagree. It all depends on the med. You should KNOW what you are taking, and what it does, and possible side effects.

The thing is he didn't KNOW what he was taking. If he knew what he was taking, chances are he would've eating food with it to avoid such a situation. If he thought "I'll be fine" after following the directions for the last coupld of days of taking the medication, then that's a FML. If he thought "pfft, I'll be fine" on his first dose, he's an idiot for making assumptions about what the medicine would do to him.

read directions that's what they're there for.

The only times you get a reaction like that, from what I can tell, are if you are allergic or if you get C. Diff from the antibiotics. Usually if a patient is on antibiotics and starts having diarrhea, they immediately check for C. Diff. You may want to go see a doctor IF this is true.

uh. no? antibiotics clean out your system and often make you feel nauseous or give you diarrhea- it's in the side effects

It's not necessarily C. diff. You can get loose stools simply from killing the normal flora. C. diff doesn't automatically take over every time this happens. If it's like a foul, greenish diarrhea, then it's probably C. diff.

I had c diff. I've had stomach problems for a year now

it's like a muddy volcano.

Don't blame the anitbiotic. Calculus can give you the shits. Especially if you have a bad teacher.

Yeah, I think it was the calculus.

Love this comment. never went as far as 9th grade math and still had my worst moments in math class.

Did your underwear look like the mud flaps on a Jeep?

at least you made it out of class in time!! and i guess you (& anyone who read this one) will probably ALWAYS follow directions on medication, lol. which you should do anyway.... (unless it says "don't drink", where's the fun in that?)

Don't you mean "Liquify" instead of "Liquefy"? Oh, and YDI...they wouldn't put that stuff on the side of the bottle if they didn't want you to do it.

It's liquefy. You're wrong.

Actually according to Merriam Webster and the Oxford dictionary you can say either, liquify or liquefy

nice judgement u smarty pants

Hmm... This reminds me of a game I play... err used to play... Conkers Bad Fer Day... Anyone who dosn't know should go youtube "Conkers bad fer day: Great Mighty poo"...